Download article

Stability of solutions of a class of nonlinear partial differential equations in aeroelasticity

A. V. Ankilov1, P. A. Vel'misov2

AnnotationThe conditions of stability of solutions of a class of nonlinear partial differential equations, describing the dynamic of elastic plates in interaction with supersonic flow of gas, are obtained.
Keywordsdynamic stability; nonlinearity; differential equation; partial derivatives; elastic plate; supersonic flow.

1Associate professor of Higher Mathematics Chair, Ulyanovsk State Technical University, Ulyanovsk.

2Professor, Head of Higher Mathematics Chair, Ulyanovsk State Technical University, Ulyanovsk; velmisov@ulstu.ru.

Citation: A. V. Ankilov, P. A. Vel'misov, "[Stability of solutions of a class of nonlinear partial differential equations in aeroelasticity]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,11:2 (2009) 35–42 (In Russian)